Fragmin and hives

nancy591
nancy591 Member Posts: 1,027 Member
Well after my 5th dose of fragmin (to prevent blood clots) I've developed hives. Really? Can't seem to catch a break.

Comments

  • froggy1
    froggy1 Member Posts: 205
    Wow
    Gosh Nancy,
    You sure do deserve a break. Can't this cancer just stick to one thing? It's amazing all the added extras that come along with our treatments. Feel better soon, Ginny
  • Rookerbird
    Rookerbird Member Posts: 100
    Nancy, it's not fair...
    I can't imagine the level of frustration you must be going through. So many hurdles. Saying a prayer now ~ for healing, perseverance, patience, comfort, peace.
  • clamryn
    clamryn Member Posts: 508
    Nancy, I feel your
    Nancy, I feel your frustration. I am praying for you to get over this hurdle. And you are right....Can we ever catch a break? It is "always something".
    I am so scared with my blood pressure right now... I don't even know whether to trust my doctors. It just seems so high and the primary doctor says I am okay. Scheduled for another Avastin treatment next Tuesday and I don't even know what to think anymore.

    Take care Nancy,
    ((((Hugs)))))

    Linda
  • srwruns
    srwruns Member Posts: 343
    Not nice...not nice at all.
    Not nice...not nice at all. Susan
  • Cindy Bear
    Cindy Bear Member Posts: 569
    sorry
    to hear about the hives Nancy.. I had them once and I know they are horrible. Hang in there!
  • lindaprocopio
    lindaprocopio Member Posts: 1,980

    sorry
    to hear about the hives Nancy.. I had them once and I know they are horrible. Hang in there!

    (((Nancy)))
    Did you get hives easily before you had cancer? I just got back from Punta Cana and am catching up, and am so sorry that you have hives. I've had them and they are not fun. Take care of your sweet self and treat yourself to something to cheer yourself up. (not that you ever whine no matter how many pebbles the fates keeps pitching at you!)
  • antcat
    antcat Member Posts: 270
    Nancy - your hives
    Hi Nancy, I am so sorry to hear about your Hives, I hope you can get a break soon. I have been on Fragmin since December of last year. I saw the dr. today and told him I don't know how much more I can tolerate. I haven't gotten hives, but the injections do cause me alot of pain in my stomach area and I black and blue very badly. If you go on the Fragmin website, which is www.eisai.com it gives you some information about the Fragmin. Also, I've called the 888 # and spoke with, I believe, an oncologist pharmacist who also gave me information about the Fragmin injection. their # is 1-888-422-4723.

    Take care and I'm thinking of you.
  • poopergirl14052
    poopergirl14052 Member Posts: 1,183 Member
    It is one thing after another
    Sorry to hear this Nancy. there are so many things in this mixed bag we have. I hope you can get some relief from your hives. Maybe you shouldn't take this injection anymore. You are lucky your throat didn't swell . Hope your md can give you something else...val
  • LaundryQueen
    LaundryQueen Member Posts: 676

    It is one thing after another
    Sorry to hear this Nancy. there are so many things in this mixed bag we have. I hope you can get some relief from your hives. Maybe you shouldn't take this injection anymore. You are lucky your throat didn't swell . Hope your md can give you something else...val

    Hives
    I looked up the ingredients of Fragmin and saw that it has "bovine albumin" in it. That means it has beef protein in it. Do you know if you have problems with beef?

    Lovenox is the other similar blood thinner and it has pork protein in it. Maybe you will be OK with that medicine.

    Just a bump in the road and you will be back on track soon.